RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Orlov, Aleksandr Yur'evich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15
Presentations: 4

Number of views:
This page:987
Abstract pages:4340
Full texts:1371
References:607
E-mail: ,

http://www.mathnet.ru/eng/person19049
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/216914

Publications in Math-Net.Ru
2017
1. A. Yu. Orlov, “Hurwitz numbers and products of random matrices”, TMF, 192:3 (2017),  395–443  mathnet  mathscinet  elib; Theoret. and Math. Phys., 192:3 (2017), 1282–1323  isi  scopus
2012
2. Johan W. van de Leur, Alexander Yu. Orlov, Takahiro Shiota, “CKP hierarchy, bosonic tau function and bosonization formulae”, SIGMA, 8 (2012), 036, 28 pp.  mathnet  mathscinet  isi  scopus
2011
3. J. Harnad, J. W. van de Leur, A. Yu. Orlov, “Multiple sums and integrals as neutral BKP tau functions”, TMF, 168:1 (2011),  112–124  mathnet; Theoret. and Math. Phys., 168:1 (2011), 951–962  isi  scopus
2009
4. J. Harnad, A. Yu. Orlov, “Fermionic approach for evaluating integrals of rational symmetric functions”, TMF, 158:1 (2009),  23–48  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 158:1 (2009), 17–39  isi  scopus
2007
5. J. Harnad, A. Yu. Orlov, “Fermionic construction of the partition function for multimatrix models and the multicomponent Toda lattice hierarchy”, TMF, 152:2 (2007),  265–277  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 152:2 (2007), 1099–1110  isi  scopus
2006
6. A. Yu. Orlov, “Hypergeometric Functions as Infinite-Soliton Tau Functions”, TMF, 146:2 (2006),  222–250  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 146:2 (2006), 183–206  isi  scopus
2003
7. J. Harnad, A. Yu. Orlov, “Scalar Products of Symmetric Functions and Matrix Integrals”, TMF, 137:3 (2003),  375–392  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 137:3 (2003), 1676–1690  isi
8. A. Yu. Orlov, “Hypergeometric Functions Related to Schur $Q$-Polynomials and the $B$KP Equation”, TMF, 137:2 (2003),  253–270  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 137:2 (2003), 1574–1589  isi
2001
9. A. Yu. Orlov, D. M. Shcherbin, “Hypergeometric Solutions of Soliton Equations”, TMF, 128:1 (2001),  84–108  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 128:1 (2001), 906–926  isi
1997
10. P. Winternitz, A. Yu. Orlov, “$P_\infty$ algebra of KP, free fermions and 2-cocycle in the Lie algebra of pseudodifferential operators”, TMF, 113:2 (1997),  231–260  mathnet  mathscinet; Theoret. and Math. Phys., 113:2 (1997), 1393–1417  isi
1995
11. A. S. Gorsky, A. V. Marshakov, A. Yu. Orlov, V. N. Rubtsov, “On third Poisson structure of KdV equation”, TMF, 103:3 (1995),  461–466  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 103:3 (1995), 701–705  isi
1994
12. A. Yu. Orlov, “$W_{1+\infty }$ symmetries of quantum Calogero system”, TMF, 99:3 (1994),  499–500  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 99:3 (1994), 754  isi
1990
13. P. G. Grinevich, A. Yu. Orlov, “Variations of the complex structure of Riemann surfaces by vector fields on a contour and objects of the KP theory. The Krichever–Novikov problem of the action on the Baker–Akhieser functions”, Funktsional. Anal. i Prilozhen., 24:1 (1990),  72–73  mathnet  mathscinet  zmath; Funct. Anal. Appl., 24:1 (1991), 61–63  isi
1985
14. A. Yu. Orlov, E. I. Shulman, “Additional symmetries of the nonlinear Schrödinger equation”, TMF, 64:2 (1985),  323–328  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 64:2 (1985), 862–866  isi
1984
15. A. Yu. Orlov, “N-soliton solution of chiral fields on Grassmann manifolds ($\sigma$ model)”, TMF, 61:2 (1984),  214–225  mathnet  mathscinet; Theoret. and Math. Phys., 61:2 (1984), 1099–1107  isi

Presentations in Math-Net.Ru
1. Matrix models for Hurwitz numbers for Klein surfaces
A. Yu. Orlov
3rd French Russian Conference on Random Geometry and Physics: Sachdev–Ye–Kitaev Model and Related Topics
June 6, 2019 13:10   
2. Hurwitz numbers and matrix integrals labeled with chord diagrams
A. Yu. Orlov
Dynamics in Siberia - 2019
February 27, 2019 11:30
3. Hurwitz numbers, tau functions and ensembles of random matrices
A. Yu. Orlov
Dynamics in Siberia - 2018
March 3, 2018 09:30
4. Тау функции «большой» иерархии BKP: интегралы и суммы
Orlov A. Yu.
Riemann surfaces, Lie algebras and mathematical physics
February 17, 2012 17:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019